Alert archive / Nevada / Wind Advisories in 2012

Wind Advisory 4, NWS Reno, NV

January 21, 2012Mono County, California; 7 counties in Nevada

NWS Reno, NV issued this wind advisory at Jan 21, 2012, 3:47 AM PST for Mono County, California; 7 counties in Nevada. It took effect at Jan 21, 2012, 10:00 AM PST. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Jan 21, 2012, 3:47 AM PST (11:47 UTC)
In effect from
Jan 21, 2012, 10:00 AM PST
Expired
Jan 21, 2012, 2:35 PM PST
In force
5 hr
Issued by
NWS Reno, NV

Counties Mono County, CA, Churchill County, NV, Douglas County, NV, Lyon County, NV, Mineral County, NV, Pershing County, NV, Storey County, NV, Washoe County, NV

The radar

The Reno radar (KRGX), 62 km from the middle of the area, began a volume at 11:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Reno, NV (KREV), launched 00:00Z, 11.8 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Reno, NV at 00:00Z on 2012-01-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Reno, NV at 00:00Z on 2012-01-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 81 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1250 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
81 m²/s²
0-3 km storm-relative helicity
662 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

838 
WWUS75 KREV 211147
NPWREV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RENO NV
347 AM PST SAT JAN 21 2012

...STRONG GUSTY WINDS LIKELY THROUGH THE DAY...

.GUSTY WINDS WILL DEVELOP ALONG AND JUST BEHIND A COLD FRONT
MOVING THROUGH THE REGION TODAY. THESE WINDS WILL PERSIST INTO THE
EARLY EVENING HOURS THEN DECREASE LATER THIS EVENING.

NVZ001-004-220000-
/O.CAN.KREV.WI.Y.0003.000000T0000Z-120121T1200Z/
/O.NEW.KREV.WI.Y.0004.120121T1800Z-120122T0300Z/
MINERAL AND SOUTHERN LYON COUNTIES-
WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE-
INCLUDING THE CITIES OF...HAWTHORNE...YERINGTON...SMITH VALLEY...
FERNLEY...FALLON...LOVELOCK...SILVER SPRINGS
347 AM PST SAT JAN 21 2012

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 7 PM PST
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A WIND ADVISORY...
WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM PST THIS
EVENING. 

* TIMING: GUSTY WINDS WILL INCREASE LATE THIS MORNING AND PERSIST
  INTO THE EVENING. THE STRONGEST WINDS WILL OCCUR BETWEEN NOON
  AND 4 PM.

* WINDS: INCREASING TO WEST 20 TO 30 MPH WITH GUSTS UP TO 55 MPH.
  LOCALLY HIGHER WINDS GUSTS UP TO 65 MPH ALONG THE HIGHWAY 95
  CORRIDOR FROM FALLON TO HAWTHORNE.

* IMPACTS: MOTORISTS IN HIGH PROFILE VEHICLES CAN EXPECT DIFFICULT
  DRIVING CONDITIONS WITH STRONG CROSS WINDS ALONG HIGHWAY 95.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS...ESPECIALLY IN HIGH PROFILE VEHICLES...SHOULD USE
CAUTION AND REMAIN ALERT FOR SUDDEN GUSTS OR CROSS WINDS.  CHECK
OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER RADIO
FOR UPDATES ON THIS SITUATION.  

&&

$$


HTTP://WEATHER.GOV/RENO
2 follow-up statements
866 
WWUS75 KREV 211804
NPWREV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RENO NV
1004 AM PST SAT JAN 21 2012

CAZ072-NVZ002-220300-
/O.NEW.KREV.LW.Y.0007.120121T1804Z-120122T0300Z/
GREATER LAKE TAHOE AREA-
1004 AM PST SAT JAN 21 2012

...LAKE WIND ADVISORY IN EFFECT UNTIL 7 PM PST THIS EVENING FOR
LAKE TAHOE...

THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A LAKE WIND
ADVISORY FOR LAKE TAHOE...WHICH IS IN EFFECT UNTIL 7 PM PST THIS
EVENING. 

* WINDS: WEST 20 TO 30 MPH WITH GUSTS UP TO 40 MPH.

* WAVE HEIGHTS: 2 TO 4 FEET. 

* SMALL BOATS WILL BE PRONE TO CAPSIZING AND SHOULD REMAIN OFF
  LAKE WATERS UNTIL CONDITIONS IMPROVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER
RADIO FOR UPDATES ON THIS SITUATION.  

&&

$$

CAZ073-NVZ003-220300-
/O.EXA.KREV.WI.Y.0004.120121T1800Z-120122T0300Z/
MONO-GREATER RENO-CARSON CITY-MINDEN AREA-
INCLUDING THE CITIES OF...BRIDGEPORT...MAMMOTH LAKES...SPARKS...
GARDNERVILLE...VIRGINIA CITY
1004 AM PST SAT JAN 21 2012

...WIND ADVISORY IN EFFECT UNTIL 7 PM PST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A WIND ADVISORY...
WHICH IS IN EFFECT UNTIL 7 PM PST THIS EVENING. 

* TIMING: GUSTY WINDS WILL PERSIST INTO THE EVENING BEHIND THE
  COLD FRONT. THE STRONGEST WINDS WILL OCCUR BETWEEN NOON AND 4
  PM.

* WINDS: WEST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH. GUSTS UP TO 60
  MPH ARE POSSIBLE IN WIND PRONE AREAS ALONG HIGHWAY 395 FROM
  RENO TO MAMMOTH LAKES.

* IMPACTS: MOTORISTS IN HIGH PROFILE VEHICLES CAN EXPECT DIFFICULT
  DRIVING CONDITIONS WITH STRONG CROSS WINDS ALONG HIGHWAY 395.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS...ESPECIALLY IN HIGH PROFILE VEHICLES...SHOULD USE
CAUTION AND REMAIN ALERT FOR SUDDEN GUSTS OR CROSS WINDS.  CHECK
OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER RADIO
FOR UPDATES ON THIS SITUATION.

&&

$$

NVZ001-004-220300-
/O.CON.KREV.WI.Y.0004.000000T0000Z-120122T0300Z/
MINERAL AND SOUTHERN LYON COUNTIES-
WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE-
INCLUDING THE CITIES OF...HAWTHORNE...YERINGTON...SMITH VALLEY...
FERNLEY...FALLON...LOVELOCK...SILVER SPRINGS
1004 AM PST SAT JAN 21 2012

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING. 

* TIMING: GUSTY WINDS WILL PERSIST INTO THE EVENING. THE STRONGEST
  WINDS WILL OCCUR BETWEEN NOON AND 4 PM. 

* WINDS: WEST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH. GUSTS TO 60
  MPH ARE POSSIBLE IN WIND PRONE AREAS ALONG HIGHWAY 95 FROM
  FALLON TO HAWTHORNE.

* IMPACTS: MOTORISTS IN HIGH PROFILE VEHICLES CAN EXPECT DIFFICULT
  DRIVING CONDITIONS WITH STRONG CROSS WINDS ALONG HIGHWAYS
  50...95 AND INTERSTATE 80.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS...ESPECIALLY IN HIGH PROFILE VEHICLES...SHOULD USE
CAUTION AND REMAIN ALERT FOR SUDDEN GUSTS OR CROSS WINDS.  CHECK
OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER RADIO
FOR UPDATES ON THIS SITUATION.

&&

$$

HTTP://WEATHER.GOV/RENO
641 
WWUS75 KREV 212235
NPWREV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RENO NV
235 PM PST SAT JAN 21 2012

CAZ073-NVZ001-003-004-212345-
/O.CAN.KREV.WI.Y.0004.000000T0000Z-120122T0300Z/
MONO-MINERAL AND SOUTHERN LYON COUNTIES-GREATER RENO-CARSON CITY-
MINDEN AREA-WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE-
INCLUDING THE CITIES OF...BRIDGEPORT...MAMMOTH LAKES...
HAWTHORNE...YERINGTON...SMITH VALLEY...SPARKS...GARDNERVILLE...
VIRGINIA CITY...FERNLEY...FALLON...LOVELOCK...SILVER SPRINGS
235 PM PST SAT JAN 21 2012

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN RENO HAS CANCELLED THE WIND
ADVISORY. 

GUSTY WINDS WILL CONTINUE ACROSS THE EASTERN SIERRA AND WESTERN
NEVADA...BUT SPEEDS WILL REMAIN BELOW 40 MPH.

$$

CAZ072-NVZ002-220300-
/O.CON.KREV.LW.Y.0007.000000T0000Z-120122T0300Z/
GREATER LAKE TAHOE AREA-
235 PM PST SAT JAN 21 2012

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS
EVENING FOR LAKE TAHOE...

A LAKE WIND ADVISORY FOR LAKE TAHOE REMAINS IN EFFECT UNTIL 7 PM
PST THIS EVENING. 

* WINDS: WEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH.

* WAVE HEIGHTS: 2 TO 4 FEET.

* SMALL BOATS WILL BE PRONE TO CAPSIZING AND SHOULD REMAIN OFF 
  LAKE WATERS UNTIL CONDITIONS IMPROVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER
RADIO FOR UPDATES ON THIS SITUATION.

&&

$$


HTTP://WEATHER.GOV/RENO

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Reno, NV wrote its last area forecast discussion before this wind advisory went out at Jan 21, 3:44 AM PST, 3 minutes earlier.

Area forecast discussion, Jan 21, 3:44 AM PST, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RENO NV
344 AM PST SAT JAN 21 2012

.SHORT TERM...

IMPRESSIVELY WET WINTER STORM CONTINUES TO POUND THE SIERRA AND
WESTERN NV THIS MORNING. SNOW LEVELS ARE FINALLY BEGINNING TO COME
DOWN IN THE SIERRA, WITH SLIDE MOUNTAIN DOWN TO 26 DEGREES AND SNOW
LEVELS AROUND 6500 FEET. THE WELL-ADVERTISED DEEP MOISTURE PLUME
HASN'T FAILED TO IMPRESS. RAINFALL HAS BEEN HEAVY, ESPECIALLY OVER
THE LAST 12 HOURS, WITH RATES OF UP TO 0.4" PER HOUR AT TIMES IN THE
SIERRA. THERE HAS BEEN SO MUCH RAINFALL THAT LAKE TAHOE HAS RISEN BY
MORE THAN 2 INCHES IN THE LAST 24 HOURS. WE HAVEN'T HAD ANY ISSUES
WITH RIVERS OR STREAMS, BUT ALL HAVE SEEN RISES OVER THE LAST 24
HOURS. WITH THE HEAVIEST RAINFALL TAPERING OFF AROUND THE RENO AREA,
WILL DROP THE FLASH FLOOD WATCH WITH THE MORNING FORECAST PACKAGE.

RAINFALL AMOUNTS AROUND THE TAHOE BASIN HAVE BEEN ANYWHERE FROM 1.5"
ON THE NEVADA SIDE AND AROUND 3.5" ON THE CALIFORNIA SIDE. AS FOR
RAINFALL IN WESTERN NEVADA, RENO AND CARSON CITY HAVE GOTTEN ABOUT
0.6" SO FAR, WITH ABOUT 1.5" OF RAINFALL IN THE FOOTHILLS WEST OF
HIGHWAY 395. HAVEN'T GOTTEN MANY REPORTS OF SNOW AMOUNTS YET, SINCE
SNOW LEVELS HAVE SPENT MOVE OF THE NIGHT ABOVE 8500 FEET. WOULDN'T
BE SURPRISED THAT SOME OF THE HIGHEST ELEVATIONS AROUND LAKE TAHOE
ABOVE 8500 FEET GOT 2-4 FEET OF HEAVY WET SNOW.

AS THE COLDER AIR MOVES IN THIS MORNING, SNOW LEVELS WILL COME DOWN
TO NEAR VALLEY FLOORS BY MIDDAY. WE DO EXPECT TO SEE ACCUMULATING
SNOW THROUGH THE MORNING IN THE SIERRA, ALTHOUGH THE PRECIPITATION
RATES WON'T BE AS MUCH AS WHAT WE SAW LAST NIGHT. I DID BUMP UP SNOW
LEVELS THROUGH THE REST OF THE MORNING, WITH SNOW LIKELY NOT
ACCUMULATING DOWN TO LAKE LEVEL UNTIL AFTER 7 AM. LATEST NAM STILL
SHOWS A BURST OF PRECIP IN THE SIERRA BETWEEN 7 AM AND 10 AM, WHEN
SNOW LEVELS SHOULD FINALLY BE DOWN TO LAKE LEVEL. WE COULD SEE AN
ADDITIONAL 4-8 INCHES ABOVE 7000FT THROUGH, WITH 2-4 INCHES TO LAKE
TAHOE LEVEL. IF THIS DOESN'T MATERIALIZE, THEN WE WON'T SEE MUCH AT
ALL FOR ACCUMULATIONS AT THE LAKE. AS FOR MONO COUNTY, THEY'VE SEEN
ABOUT 10 INCHES SO FAR ALONG THE CREST, BUT WILL SEE EVEN MORE AT
THE MAIN PRECIP BAND SAGS SOUTH OVER THE NEXT COUPLE HOURS.

WITH HIGHER SNOW LEVELS EXPECTED, THIS MEANS THAT THE RENO-CARSON
CITY AREAS WON'T BE SEEING MUCH SNOW AT THE VALLEY FLOORS. STILL
EXPECTING AN INCH OR TWO FOR THE FOOTHILLS ABOVE 5500 FEET,
INCLUDING VIRGINIA CITY, BUT SNOW LEVELS WILL HAVE A HARD TIME
LOWERING TO VALLEY FLOORS UNTIL THIS AFTERNOON, WHEN MOST OF THE
PRECIP WILL BE DONE.

WINDS ARE EXPECTED TO PICK UP AGAIN THIS AFTERNOON, WITH GUSTS UP TO
55 MPH IN WESTERN NEVADA. WIND ADVISORY HAS BEEN POSTED FOR THE
WESTERN NEVADA BASIN AND RANGE AS WELL AS MINERAL AND SOUTHERN LYON
COUNTIES, WHERE THE GRADIENTS WILL BE THE STRONGEST. PRECIPITATION
WILL REALLY DROP OFF THIS EVENING AND OVERNIGHT AS SHORTWAVE RIDGING
BUILDS IN TEMPORARILY. LOWERED POPS AND QPF FOR THE TONIGHT PERIOD,
MAY NEED TO BE REMOVED ALL TOGETHER. HOON

.LONG TERM...SUNDAY THROUGH FRIDAY...

FOR THE NEXT SYSTEM SUNDAY INTO MONDAY THE ECMWF HAS COME A BIT MORE
IN LINE WITH THE GFS AND GEM...MAINLY BECAUSE THEY HAVE SLOWED JUST
A BIT. ECMWF REMAINS THE DRIER OF THESE THREE WHILE THE NAM IS
SHOWING ITS TYPICAL DRY BIAS EAST OF THE SIERRA. SNOW LEVELS AND
TIMING OF THE PCPN WILL BE THE PRIMARY PROBLEMS WITH THIS SYSTEM AS
MODELS CONTINUE TO TRY TO BUMP UP MID LVL TEMPS AHEAD OF THE PRIMARY
SYSTEM. THIS WARMING MAY BE SLIGHTLY OFF SET BY INCREASED PCPN
INTENSITY LATER IN THE DAY. THIS WILL DEFINITELY BE A COLDER SYSTEM
OVERALL THAN THE CURRENT SYSTEM MOVING THROUGH BUT IT IS ALSO DRIER.
THIS WILL REDUCE SNOW AMOUNTS...BUT WHERE SNOW DOES FALL RATIOS WILL
BE HIGHER THAN THE CURRENT SYSTEM. AS GEFS ENSEMBLE MEMBERS LARGELY
FAVOR THE TIMING OF THE GFS/GEM SOLUTIONS HAVE NOT MADE SIGNIFICANT
CHANGES TO THE PREVIOUS FORECAST OTHER THAN TO DELAY THE HIGHEST
POPS JUST A BIT UNTIL LATER SUNDAY. ALSO TRIED TO SHOW A RISE IN
SNOW LEVELS A BIT MORE OVER CURRENT FORECAST FOR SUNDAY/SUNDAY
EVENING...THEN BRING THE SNOW LEVELS BACK DOWN SUNDAY NIGHT INTO
MONDAY.

IT IS LIKELY THAT ADVISORIES WILL BE NEEDED FOR THE WESTERN PORTIONS
OF LASSEN AND SIERRA COUNTIES ALONG WITH THE TAHOE AREA AND INTO
MONO COUNTY FOR LATE SUNDAY INTO EARLY MONDAY. LOW END WARNING IS
NOT OUT OF THE QUESTION FOR THE HIGHER ELEVATIONS OF THE TAHOE
BASIN.

WINDS AHEAD OF THIS SYSTEM WILL LIKELY BECOME GUSTY EARLY SUNDAY...
BUT SHOULD REMAIN SUB ADVISORY EAST OF THE SIERRA. LAKE WIND
ADVISORIES MAY BE NEEDED EARLY SUNDAY. THEN WITH ONSET OF PCPN WINDS
WILL DECREASE A BIT THROUGH THE AFTERNOON AND EVENING. BEST SPILL
OVER CHANCES FOR WESTERN NEVADA WILL BE SUNDAY EVENING AND OVERNIGHT.

MODELS IN GOOD AGREEMENT THAT UPPER TROF WILL MOVE ACROSS THE REGION
BY LATE MONDAY AND BRING AN END TO SHOWERS. ANOTHER WEAK AREA OF LOW
PRESSURE TRIES TO MOVE OVER THE FAR NRN SECTIONS OF THE CWA BY LATE
TUESDAY BUT IS BEING HELD OFF BY A FLAT RIDGE. WILL INCLUDE SOME
VERY LOW POPS OVER THE FAR NRN CWA TO ACCOUNT FOR THIS BIT OF WARM
AIR ADVECTION PCPN. MLF

ON WEDNESDAY THE FLAT RIDGE OFF OF THE SOUTHERN CALIFORNIA COAST
PUSHES THE MAIN JET NORTH OF THE OREGON BORDER. A PLUME OF UPPER
LEVEL MOISTURE AND WEEK JET DYNAMICS KEEP THE CHANCE OF A FEW LIGHT
SHOWERS IN THE FAR NORTHERN ZONES. BUMPED UP POPS FOR WEDNESDAY
NIGHT AND THURSDAY MORNING AS MODELS ARE SLOWING THE PROGRESSION OF
THE JET. ZTT/MLF
&&

.AVIATION...

BAND OF RAIN/SNOW CONTINUES MOVING THROUGH THE FORECAST AREA EARLY
THIS MORNING AND WILL PERSIST THROUGH LATE MORNING. ANOTHER BAND OF
PCPN IS MOVING ON SHORE AND WILL AFFECT MAINLY THE SIERRA THIS
AFTERNOON AND EARLY THIS EVENING. SNOW LEVELS ARE FALLING NOW AND
KTR/KTVL/KMMH SHOULD BE ALL SNOW AFTER 6 AM. MVFR TO IFR CONDITIONS
SHOULD PERSIST AT THESE TERMINALS UNTIL THE MAIN UPPER TROF PASSES
TONIGHT AND SNOW SHOWERS END. AT KRNO SOME LIGHT RAIN WITH LOWER
CIGS BELOW 2000 FEET ARE LIKELY EARLY THIS MORNING WITH A MIX OF
RAIN AND SNOW AFTER 7 AM. CIGS TO DROP TO AROUND 1000-2000 FT IN THE
HEAVIEST PCPN THIS MORNING. WINDS INCREASE AT THE TERMINALS TODAY IN
COLD AIR BEHIND THE MAIN BAND OF PCPN AS WELL.

GUSTY WINDS CONTINUE OVER THE RIDGES TO AS HIGH AS 90 MPH THIS
MORNING WITH A DECREASE IN THE AFTERNOON. LOW CLOUDS AND VSBYS WILL
OBSCURE MTNS THROUGH THE DAY. MLF
&&

.REV WATCHES/WARNINGS/ADVISORIES...
NV...WINTER WEATHER ADVISORY UNTIL 10 AM PST THIS MORNING NVZ005.

     WINTER STORM WARNING UNTIL 10 AM PST THIS MORNING NVZ002.

     WIND ADVISORY FROM 10 AM THIS MORNING TO 7 PM PST THIS EVENING
     NVZ001-004.

CA...WINTER WEATHER ADVISORY UNTIL 10 AM PST THIS MORNING CAZ071.

     WINTER WEATHER ADVISORY UNTIL 10 AM PST THIS MORNING CAZ070.

     WINTER STORM WARNING UNTIL 10 AM PST THIS MORNING ABOVE 7500
     FEET FOR CAZ073.

     WINTER STORM WARNING UNTIL 10 AM PST THIS MORNING CAZ072.

&&

HTTP://WEATHER.GOV/RENO

The office that day

Everything else NWS Reno, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 21, 10:04 AM PSTLake Wind AdvisoryREVAlpine, El Dorado, Nevada, Placer9 hr
Jan 21, 2:33 PM PSTWinter Storm WatchREVAlpine, El Dorado, Mono, Nevada, Placer15 hr

Nearby

Wind Advisories in Nevada, 2012Wind Advisories in California, 2012Every wind advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.